# SDR AU970799

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Mcauly 3AF34C503
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 64137
- Condition: Distorted
- Location: Nr 2 - 4 &6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO6 CYLINDER EXHAUST FLANGE DISTORTED - 2MM (0.078IN) GAP ON FORWARD SIDE - FURTHER INVESTIGATION FOUND NO2 AND NO4 CYLINDERS WITH APPROXIMATELY 1MM (0.039IN) GAPS - HEAT DAMAGE TO ENGINE COWLS FROM LEAKING EXHAUST GASSES - NEW GASKETS HAD BEEN FITTED APPROXIMATELY 50 HOURS PREVIOUSLY
